# SDR TWAA9807402

- Difficulty date: May 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N957U
- Make and model: Doug DC-9-82
- Aircraft serial: 49702
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 6172
- Condition: Worn
- Location: Rt Windshield
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: A, H

## Discrepancy

SFO - FLT 422 - AFTER DEPARTURE FROM SJC, SMOKE APPEARED AT FWD EDGE OF GLARESHIELD BY CENTER WINDSHIELD.  TURNED OFF WINDSHIELD HEAT AND SMOKE STOPPED.  MAKE UNSCHEDULED LANDING AT SFO.  CHECKED WINDSHIELD SENSORS AND TERMINALS, AND REPLACED WINDSHIELD HEAT CONTROLLER.  CHECK-C 12-22-97 MCI.  (M)
